# SDR SWAA2022021856737

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT IS CORRODED / REPLACED RUDDER COUNTER BALANCE WEIGHT PER CMM 55-40-09. SEE OTHER SIGN OFFS FOR INDIVIDUAL TASKS.
